Acta mathematica scientia,Series A ›› 2019, Vol. 39 ›› Issue (4): 832-838.

Previous Articles     Next Articles

Some Results on Difference Riccati Equations and Delay Differential Equations

Qiong Wang1(),Fang Long2(),Jun Wang3,*()   

  1. 1 Department of Mathematics, Shandong University, Jinan 250100
    2 Jiangxi Vocational College of Mechanical and Electrical Technology, Nanchang 330013
    3 School of Mathematical Sciences, Fudan University, Shanghai 200433
  • Received:2018-05-14 Online:2019-08-26 Published:2019-09-11
  • Contact: Jun Wang;;
  • Supported by:
    the NSFC(11771090);the NSFC(11571049);the NSFC(11271227);the NSFC(11461070);the Natural Science Foundation of Shanghai(17ZR1402900);the PCSIRT(IRT1264);the Fundamental Research Funds of Shandong University(2017JC019)


We investigate difference Riccati equations with rational coefficients and delay differential equations with constant coefficients. For difference Riccati equations with some relation among coefficients, we prove that every transcendental meromorphic solution is of order no less than one. We also consider the rational solutions for delay differential equations.

Key words: Difference Riccati equation, Meromorphic solution, Delay differential equation, Rational solution

CLC Number: 

  • O174.52